# SDR QXEA2012111601408

- Difficulty date: November 16, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 7,609 hours, 8,105 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Tmu
- Condition: Malfunctioned
- Location: De Ice Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DE-ICE PRESSURE CAUTION ILLUMINATED.  DE-ICE PRESSURE NORMAL.  DE-ICE PRESSURE CAUTION ILLUMINATION ERRATIC THROUGH ALL CYCLES.  DIVERTED, LANDING UNEVENTFUL. ATTEMPTED TO RETRIEVE CDS DATA.  UNABLE TO ACCESS ICE PROTECTION SYS. (REF FIM 30-10-00-801).  GROUND RAN ENGINE AND PERFORMED TEST OF AIRFRAME DEICE SYS IAW AMM 30-11-00-720-801. SYS CHECKED GOOD IN MANUAL MODE.  DOES NOT OPERATE IN AUTO MODE. INSPECTED C/P'S AND WIRING AT TMU.  NO DEFECTS FOUND.  R & R TMU IAW A30-11-01-000-801 & 30-11-01-400-801.  NO FAULTS IN CDS.  SYS TEST GOOD.  RETURNED TO SERVICE. COULD NOT DUPLICATE.
